MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA 3-SUT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA 3-SUT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).The lot number was unknown; therefore, the expiration date and manufacture date were unknown.Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by a healthcare professional through clinical research for clinical evidence on safety and performance that postoperatively to an initial procedure of rotator cuff repair surgery of the left knee performed on (b)(6) 2019 using healix advance br with orthocord, the patient had a revision surgery on (b)(6) 2020 due to a postoperative tendon tear on (b)(6) 2020; and persistent postoperative abnormal or prolonged pain, joint stiffness, and arthrofibrosis on (b)(6) 2020.According to the report, the revision surgery included: rtc revision with regenten patch, distal clavicle excision, lysi of adhesions, labral debridement, sad, and bursectomy.It was further reported that the initial procedures included: rtc repair,biceps tenodesis, and labral debridement.The current status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
It was reported by a healthcare professional through clinical research for clinical evidence on safety and performance that postoperatively to an initial procedure of rotator cuff repair surgery of the left knee performed on (b)(6) 2019 using healix advance br with dynacord, the patient had a revision surgery on (b)(6) 2020 that included: rtc revision with regenten patch, distal clavicle excision, lysis of adhesions, labral debridement, sad, and bursectomy due to a postoperative tendon tear on (b)(6) 2020; and persistent postoperative abnormal or prolonged pain, joint stiffness, and arthrofibrosis on (b)(6) 2020.According to the report, the initial procedure included: rtc repair, biceps tenodesis, and labral debridement.The current status of the patient was unknown.No additional information was provided.

Brand Name
5.5HLX ADV BR ANC-DYNA 3-SUT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13309410
Report Number1221934-2022-00247
Device Sequence Number17400576
Product Code MAI
UDI-Device Identifier10886705029457
UDI-Public10886705029457
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222005
Device Catalogue Number222005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale